Certain conformally invariant connections of Rizza manifolds
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 505-517
Printed September 1, 2002
Eun-Seo Choi
Yeungnam University
Abstract : We introduce certain conformally invariant $h$-Finsler connection in a Rizza manifold. Using this connection, we find some conformally invariant Finsler tensors. The conformal flatness and the Kaehlerian Finsler manifold with respect to the above connection are investigated.
Keywords : Rizza manifold, generalized Finsler metric, generalized Chern's non-linear connection, conformally invariant Finsler connection, conformal flatness, Kaehlerian Finsler manifold
MSC numbers : 53B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd